# SDR DALA2025091506773

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 21,541 hours, 2,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: Z043H000351A
- Part serial: 043H00044180
- Condition: Broken
- Location: Zone 200
- Part time: 21,541 hours, 2,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE ROWS OF EMERGENCY LIGHTS INOPERATIVE.   R &R DEU B (3WRH6) PER AMM 23-73. OPS CHECK GOOD. (7615384)
